hrcak mascot   Srce   HID

Ostalo

An Epidemiological and Clinical Analysis of Cutaneous Adverse Drug Reactions Seen in a Tertiary Care Outpatient Clinic in Cairo, Egypt

Eman A. El-Nabarawy ; Dermatology department, Faculty of Medicine, Cairo University
Maha Fathy Elmasry   ORCID icon orcid.org/0000-0002-3873-3897 ; Dermatology department, Faculty of Medicine, Cairo University
Mona Ibrahim El Lawindi ; Public health and Community medicine department, Faculty of Medicine, Cairo University
Yasmine Ahmed Tarek

Puni tekst: engleski, PDF (187 KB) str. 233-233 preuzimanja: 176* citiraj
APA 6th Edition
El-Nabarawy, E.A., Elmasry, M.F., El Lawindi, M.I. i Tarek, Y.A. (2018). An Epidemiological and Clinical Analysis of Cutaneous Adverse Drug Reactions Seen in a Tertiary Care Outpatient Clinic in Cairo, Egypt. Acta Dermatovenerologica Croatica, 26 (3), 233-233. Preuzeto s https://hrcak.srce.hr/207010
MLA 8th Edition
El-Nabarawy, Eman A., et al. "An Epidemiological and Clinical Analysis of Cutaneous Adverse Drug Reactions Seen in a Tertiary Care Outpatient Clinic in Cairo, Egypt." Acta Dermatovenerologica Croatica, vol. 26, br. 3, 2018, str. 233-233. https://hrcak.srce.hr/207010. Citirano 26.10.2021.
Chicago 17th Edition
El-Nabarawy, Eman A., Maha Fathy Elmasry, Mona Ibrahim El Lawindi i Yasmine Ahmed Tarek. "An Epidemiological and Clinical Analysis of Cutaneous Adverse Drug Reactions Seen in a Tertiary Care Outpatient Clinic in Cairo, Egypt." Acta Dermatovenerologica Croatica 26, br. 3 (2018): 233-233. https://hrcak.srce.hr/207010
Harvard
El-Nabarawy, E.A., et al. (2018). 'An Epidemiological and Clinical Analysis of Cutaneous Adverse Drug Reactions Seen in a Tertiary Care Outpatient Clinic in Cairo, Egypt', Acta Dermatovenerologica Croatica, 26(3), str. 233-233. Preuzeto s: https://hrcak.srce.hr/207010 (Datum pristupa: 26.10.2021.)
Vancouver
El-Nabarawy EA, Elmasry MF, El Lawindi MI, Tarek YA. An Epidemiological and Clinical Analysis of Cutaneous Adverse Drug Reactions Seen in a Tertiary Care Outpatient Clinic in Cairo, Egypt. Acta Dermatovenerol Croat. [Internet]. 2018 [pristupljeno 26.10.2021.];26(3):233-233. Dostupno na: https://hrcak.srce.hr/207010
IEEE
E.A. El-Nabarawy, M.F. Elmasry, M.I. El Lawindi i Y.A. Tarek, "An Epidemiological and Clinical Analysis of Cutaneous Adverse Drug Reactions Seen in a Tertiary Care Outpatient Clinic in Cairo, Egypt", Acta Dermatovenerologica Croatica, vol.26, br. 3, str. 233-233, 2018. [Online]. Dostupno na: https://hrcak.srce.hr/207010. [Citirano: 26.10.2021.]

Sažetak

A cutaneous adverse drug reaction (CADR) is any undesirable change in the structure or function of the skin, its appendages, or mucous membranes caused by a drug. The frequency of CADRs is variable, with only few studies evaluating it. Our aim was to identify the clinical spectrum of CADRs and document the epidemiological data of different types of drug eruptions among Egyptian patients attending a tertiary care center. An observational hospital-based analytical study was planned for a period of six months (January-June 2015). All patients attending the outpatient Dermatology Clinic at Kasr El Aini hospital were examined to detect patients with CADRs, who were subjected to a detailed questionnaire with a detailed drug history. A skin biopsy was taken to confirm the diagnosis and to detect the type of CADRs. The primary incidence of CADRs reported in our study was 0.28% (78 patients) from a total number of 27,093 patients. The most common CADRs were SJS/TEN in 12 patients (15.3%) and lichenoid drug eruptions in 12 patients (15.3%), followed by exanthematous drug eruptions in 11 patients (14.1%) and vasculitic drug eruptions in 9 patients (11.5%). The most common drug incriminated was ibuprofen in 6 patients (7.6%), followed by penicillin in 4 patients (5.1%) and aspirin in 3 patients (3.8%). In conclusion, incidence of CADRs in our study was similar to incidence reported in different countries; however, the incidence of life-threatening reactions such as SJS/TEN was higher compared with studies conducted abroad.


Ključne riječi
Cutaneous adverse drug reactions; epidemiology; incidence; outpatients

Hrčak ID: 207010

URI
https://hrcak.srce.hr/207010

Posjeta: 316 *